Some Fixed-Point Results for a -Weak Contraction in -Metric Spaces
Wasfi Shatanawi and
Mihai Postolache
Abstract and Applied Analysis, 2012, vol. 2012, 1-19
Abstract:
We introduce the concepts of a -weak contraction mapping of types and and we establish some fixed point theorems for a -weak contraction mapping of types and in complete -metric spaces. Our results generalize several well-known comparable results in the literature.
Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/815870.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/815870.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:815870
DOI: 10.1155/2012/815870
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().